# SDR UPS97824567

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Te Box
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, CRACK IN TRAILING EDGE BOX INBD TO OUTBD WHEEL WELL.  DEFERRED AS D138752 PER MMOC AND PER EO DC8-5720-9758-A PERMANENT REPAIR TO BE ACCOMPLISHED NEXT B OR BEFORE.
